# SDR P5CA9600593

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2060-2190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OTBD MAIN DECK FLOOR SUPPORT BETWEEN STA 2060 AND 2190.  CORROSION REPAIR PER BAC SRM 51-40-03.  (REF HAECO NR'S 5256 AND 5257).
